I've tried 3 different kinds of birth controls (Lutera Levora & now Tri-nessa) in the last 3 months to help with my sever migraines. The goal was to have a period every 3 months to avoid month migraines with my period. And during these three months I have experienced continuous bleeding. About two weeks ago I started taking Tri-Nessa and i still am bleeding. Although now I have unbearable cramping that I have never experienced, heavier bleeding than with the last 2 pills and twice now in the last 2 days these skin-like pieces are coming out of me. They're not blood clots. They're skin like and rubbery with blood on them. What is this and should I be worried?
It can be due to metrorrhagia. Various factors causing it are endometriosis,ectopic pregnancy,hormone imbalance,endometrial hyperplasia,polyps,use of IUD’s and depo shots, sexually transmitted diseases,PCOS and benign and malignant pathologies of the uterus. All these causes need evaluation.
In my opinion you need to get your pelvic examination done from your gynecologist along with investigations like complete blood count,thyroid function tests,PAP smear and ultrasound uterus.Once cause of metrorrhagia is identified,treatment can be planned.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.